# SDR CALA0200100

- Difficulty date: February 26, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 49,527 hours, 22,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT STA 947.5-967, RBL 17.5.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-40-02.
